# SDR CA111117011

- Difficulty date: November 4, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 4,906 hours
- Engine: Lyc TIO540A2C
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Mount
- Condition: Cracked
- Location: Turbocharger
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION OF RT ENGINE, THE LT UPPER TURBO MOUNT TUBE WAS FOUND CRACKED.  TURBO MOUNT REPLACED WITH PN: LW15952. TSN OF REMOVED PART COULD NOT BE DETERMINED.
